# SDR CA010503005

- Difficulty date: April 25, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,487 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 8SC0029028
- Condition: Delaminated
- Location: Deice System
- Part time: 1,404 hours, 2,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, A LARGE AREA OF DELAMINATION WAS FOUND ON THE OUTBOARD LOWER SURFACE OF THE RT INBOARD LEADING EDGE ASSEMBLY. THIS ESTANE DEICE BOOT HAD BEEN IN SERVICE FOR LESS THAN ONE YEAR. THIS LATEST INCIDENT CONTINUES A TREND OF DECREASED RELIABILITY OF THE BF GOODRICH ESTANE BOOTS.
